# SDR ASAA2013051394803

- Difficulty date: May 13, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 15 hours, 11 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE ON EXTERIOR OF FUSELAGE.  ACFT GROUNDED. REPLACED LAMPS OPS CHECKED GOOD IAW MM 33-51-04.
